# SDR UALA2011101705629

- Difficulty date: October 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 62,171 hours, 11,027 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 116W260850
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 511AB LEADING EDGE HAS THE FLAYED ALUMINIUM SURFACE SPLIT AND LIFTING. REMOVED PANEL, EVALUATED PER EVA 81406A. NO DELAMINATION NOTED. REBONDED AND TRIMMED PER DWG 116W2610 SHEET. 1 FL NOTES 4 AND 5.
